Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am having addiction of masturbation and i am suffering from premature ejaculation and want to get rid of it.

Hi.. i am having addiction of masturbation and i am suffering from premature ejaculation, stress, fatigue, back pain, no stamina. Also my penis size is not increasing and facial hair is growing very slowly. i am 22 year old and want to get rid of it. heard about kohinoor gold.. is it safe to use it for my problem?
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
each and every male do masterbation in their life. but too much of anything is bad. reduce the masterbation practice instead eat healthy, do excercises think positive. you will be alright.
Answered: Wed, 6 Apr 2011
  User's Response
Hi, Welcome to Healthcaremagic!

Masturbation (& night fall) are normal & common in teenage & may continue in adult life also. Boys as well as girls do masturbation. These do not have any ill effects on your general or future sexual health. Masturbation doesNOT cause premature ejaculation. Premature ejaculation is an easily treatable condition with help of medications like SSRIs, or clomipramine, or techniques like Masters & Johnsons'. Please consult a psychiatrist for psychotherapy & learning to control ejaculation. There are a number of medicines [desi med.] available in market OTC, but they can cause harm due to their high heavy metal contents. Good luck.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor